MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; IMPACTOR

FX SHOULDER SOLUTIONS DALLAS ORTHOPEDIC MANUAL SURGICAL INSTRUMENT; IMPACTOR
Catalog Number 906-0006
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Contaminant matter was discovered inside the cannula of an instrument in the field, as the product was not satisfactorily inspected and decontaminated.Capa-2024-0027 has been opened to address this issue.
 
Event or Problem Description
As instruments were unpacked by spd, two instruments were seen to be contaminated.The stem impactor had apparent human bone fragments stuck inside the threading of the central column.Additionally, the drill guide sheath had rust or another contaminant inside the cannula.The result was a 2-hour surgical delay as the instruments were washed twice in succession to make sure they were thoroughly cleaned.Capa 2024-0027 has been opened to address this issue.

Brand Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Common Device Name
IMPACTOR
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19214386
Report Number3014128390-2024-00024
Device Sequence Number18191361
Product Code LXH
UDI-Device Identifier03701037312308
UDI-Public03701037312308
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number906-0006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 951-0023 LOT: T2480
Patient SexUnknown